# SDR SIMA20170516001

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 1,916 hours, 1,292 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pin
- Condition: Unknown
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

15000 FEET, 89 PERCENT N1, 4.0 VIBRATION NORMAL AT CRUISE, NR 1 ENGINE BELOW LANDING WT74300 MAX LANDING.   REMOVED AND REPLACED FAN BLADE RETAINING PINS IAW ESM 72-00-00 SPECIAL PROCEDURES 096.
